# SDR VNAA0106015

- Difficulty date: June 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 14,768 hours, 13,110 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7015327901
- Part serial: 93080116
- Condition: Failed
- Location: Cockpit
- Part time: 10,711 hours, 10,347 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON DESCENT INTO CVG, THE CREW SMELLED FUMES IN THE COCKPIT.  AN EMERGENCY WAS DECLARED.  ON THE GROUND MAINTENANCE INSPECTED AND FOUND BURN SMELL COMING FROM GP 300.  REPLACED THE GP300 AND NO OTHER PROBLEMS WERE NOTED.
